HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A remark on weak type (1, 1) estimates of Hardy-Littlewood maximal operators on metric spaces acting on dirac measures

Files in This Item:
pre721.pdf79.11 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83872

Title: A remark on weak type (1, 1) estimates of Hardy-Littlewood maximal operators on metric spaces acting on dirac measures
Authors: Terasawa, Yutaka Browse this author
Keywords: Hardy-Littlewood maximal operator
weak type (1
1) estimate
operator norm
dirac measure
Issue Date: 2005
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 721
Start Page: 1
End Page: 7
Abstract: We consider weak type $ (1,1) $ type estimates of Hardy-Littlewood maximal operators on a compact metric space with Radon measure, and also on a $ \sigma $-compact metric space with Radon measure. We show that the analogus results with M. Trinidad Menarguez and F. Sorias' hold in these settings if we impose some conditions on metric measure spaces.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69530
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University